Rings with the double centralizer property

Dlab V, Ringel CM (1972)
Journal of algebra 22(3): 480-501.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Dlab V, Ringel CM. Rings with the double centralizer property. Journal of algebra. 1972;22(3):480-501.
Dlab, V., & Ringel, C. M. (1972). Rings with the double centralizer property. Journal of algebra, 22(3), 480-501.
Dlab, V., and Ringel, C. M. (1972). Rings with the double centralizer property. Journal of algebra 22, 480-501.
Dlab, V., & Ringel, C.M., 1972. Rings with the double centralizer property. Journal of algebra, 22(3), p 480-501.
V. Dlab and C.M. Ringel, “Rings with the double centralizer property”, Journal of algebra, vol. 22, 1972, pp. 480-501.
Dlab, V., Ringel, C.M.: Rings with the double centralizer property. Journal of algebra. 22, 480-501 (1972).
Dlab, Vlastimil, and Ringel, Claus Michael. “Rings with the double centralizer property”. Journal of algebra 22.3 (1972): 480-501.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar